| Model Number |
CTI-512N |
| Medical Device Problem Codes |
Material Separation (1562); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the closesure device broke when inserted into the patient.As reported, no pieces fell into the patient.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.The facility stated the device was discarded.As the device was not returned for evaluation, inspection was unable to be performed.However, photographic evidence provided by the complainant indicated the complaint was confirmed for the reported failure mode as the handle and shaft appeared to be broken into two separate pieces.A review of the dhr could not be performed as the lot/serial number was not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.The reported event could be attributed to: excessive force.Contact of needle point with hard object.Shipping/handling damage or extreme conditions.Attempting to bend or otherwise alter the shape of the device/shaft.The instructions for use (ifu) state: "before beginning the procedure, verify overall compatibility of all instruments and accessories." "inspect the instrument for overall condition and physical integrity.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery." the reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.